# SDR QXEA0101357

- Difficulty date: August 20, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 38,867 hours, 47,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EGRESS LIGHT INOPERABLE AT ROW 3B.  REPLACED BUTT SPLICE.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
